Article (Scientific journals)
Sur deux problèmes d'arithmétique
Catalan, Eugène
1881In Journal de Mathematiques Elémentaires, 5, p. 296-299
 

Files


Full Text
Catalan430a.pdf
Publisher postprint (237.16 kB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Arithmetic; Arithmétique
Disciplines :
Mathematics
Author, co-author :
Catalan, Eugène ;  Université de Liège - ULiège
Language :
French
Title :
Sur deux problèmes d'arithmétique
Alternative titles :
[en] On two problems of arithmetics
Publication date :
1881
Journal title :
Journal de Mathematiques Elémentaires
ISSN :
0047-2158
Publisher :
Librairie Ch. Delagrave, Paris, France
Volume :
5
Pages :
296-299
Available on ORBi :
since 08 May 2016

Statistics


Number of views
16 (0 by ULiège)
Number of downloads
18 (0 by ULiège)

Bibliography


Similar publications



Contact ORBi